Asymptotic Stability of Maxwellians of the Discrete Boltzmann Equation

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)781-793
Number of pages13
JournalTransport Theory and Statistical Physics
Volume16
Issue number4-6
DOIs
Publication statusPublished - 1987 Jun 1
Externally publishedYes

Fingerprint

Boltzmann equation
Discrete Equations
Asymptotic stability
Boltzmann Equation
Asymptotic Stability

ASJC Scopus subject areas

  • Applied Mathematics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Transportation

Cite this

Asymptotic Stability of Maxwellians of the Discrete Boltzmann Equation. / Kawashima, Shuichi.

In: Transport Theory and Statistical Physics, Vol. 16, No. 4-6, 01.06.1987, p. 781-793.

Research output: Contribution to journalArticle

@article{f6a1b94624984abf925cd0bf7baa0a10,
title = "Asymptotic Stability of Maxwellians of the Discrete Boltzmann Equation",
author = "Shuichi Kawashima",
year = "1987",
month = "6",
day = "1",
doi = "10.1080/00411458708204314",
language = "English",
volume = "16",
pages = "781--793",
journal = "Journal of Computational and Theoretical Transport",
issn = "2332-4309",
publisher = "Taylor and Francis Ltd.",
number = "4-6",

}

TY - JOUR

T1 - Asymptotic Stability of Maxwellians of the Discrete Boltzmann Equation

AU - Kawashima, Shuichi

PY - 1987/6/1

Y1 - 1987/6/1

UR - http://www.scopus.com/inward/record.url?scp=60949090987&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=60949090987&partnerID=8YFLogxK

U2 - 10.1080/00411458708204314

DO - 10.1080/00411458708204314

M3 - Article

VL - 16

SP - 781

EP - 793

JO - Journal of Computational and Theoretical Transport

JF - Journal of Computational and Theoretical Transport

SN - 2332-4309

IS - 4-6

ER -